Article: Systematic notes on and descriptions of North American wasps of the subfamily Brachycistiinae
Add this to your Mendeley library Report an error

Title

Systematic notes on and descriptions of North American wasps of the subfamily Brachycistiinae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

68

Series / Issue

Issue: 2604

Pages

1--28

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.68-2604.1

Title

Systematic notes on and descriptions of North American wasps of the subfamily Brachycistiinae

By

Malloch, John Russell

Genre

Article

Date of Publication

1926

Original Publication

Proceedings of the United States National Museum.

Volume

68

Series / Issue

Issue: 2604

Pages

1--28

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.68-2604.1

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79689
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Systematic notes on and descriptions of North American wasps of the subfamily Brachycistiinae</title>
</titleInfo>
<name>
<namePart>Malloch, John Russell</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">68</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>68</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>28</end>
</extent>
<date>1926</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/5749</identifier>
<identifier type="doi">10.5479/si.00963801.68-2604.1</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart5749,
title = {Systematic notes on and descriptions of North American wasps of the subfamily Brachycistiinae},
journal = {Proceedings of the United States National Museum.},
volume = {68},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/5749},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Malloch, John Russell},
year = {1926},
pages = {1--28},
}

Download RIS citation

TY - JOUR
TI - Systematic notes on and descriptions of North American wasps of the subfamily Brachycistiinae
T2 - Proceedings of the United States National Museum.
VL - 68
IS - 2604
UR - http://www.biodiversitylibrary.org/part/5749
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1926
SP - 1
EP - 28
DO - 10.5479/si.00963801.68-2604.1
SN - 0096-3801
AU - Malloch, John Russell
ER -